How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42782
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm trying to loose weight I take a shot ,appetite

Customer Question

I'm trying to loose weight I take a shot ,appetite suppressor, take exercise 30 minutes to 1 hour a day 6 to 7 days a week still can't loose. What am I doing wrong ? I eat right except I eat nuts too many I think. Can you p-lease help me I also have to see about my sick mother.
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. David replied 11 months ago.

This is Dr. David

you should ask your doctor to check your thyroid hormone levels. low thyroid hormone levels can make it difficult to loose weight.

you are also age 66, and also past your menopause. your estrogen levels are low, this can make it difficult for you to loose weight.

nuts often can be salted and eating too much salted nuts can add too much salt into your diet which can cause you to retain water weight.

try eating nuts without salt.

you might need to add in more weight training and resistance training to build up muscle which can burn more calories than fat.

you might have to vary up your workup regimen. doing the same thing everyday, your body can become tolerized to the workout and make weight loss difficult

working with a exercise trainer or physical therapy team can help with this.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 11 months ago.

do you have any other questions?

Related Medical Questions